• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Antipsychotic discontinuation syndrome

M

Martymadman

New member
Joined
Feb 23, 2021
Messages
2
Location
New Zealand
Hi I would like advice regarding the antipsychotic discontinuation syndrome. After 10 years of quetiapine 300mg daily as mood stabiliser and several attempts to cut down I foolishly ceased abruptly over 6 weeks ago. A terrible experience. I'm still not sleeping, am nauseous, have headaches, am very sensitive and fatigued. I'm functioning poorly but my mood is relatively stable. I wonder how long this can go on for? It doesn't seem to be improving. And advice gratefully received
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
17,712
Location
England
Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision
 
M

Martymadman

New member
Joined
Feb 23, 2021
Messages
2
Location
New Zealand
Thanks for the warning. I am under medical supervision. Just asking for advice on how to manage withdrawal which continues into the 7th week
 
Top